JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DISCRETE MEASURES WITH DENSE JUMPS INDUCED BY STURMIAN DIRICHLET SERIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DISCRETE MEASURES WITH DENSE JUMPS INDUCED BY STURMIAN DIRICHLET SERIES
KWON, DOYONG;
  PDF(new window)
 Abstract
Let ( be the lexicographically greatest Sturmian word of slope > 0. For a fixed > 1, we consider Dirichlet series of the form :
 Keywords
Dirichlet series;singular function;Sturmian word;
 Language
English
 Cited by
 References
1.
T. M. Apostol, Introduction to Analytic Number Theory, Springer-Verlag, New York- Heidelberg, 1976.

2.
D. Y. Kwon, Moments of discrete measures with dense jumps induced by ${\beta}$-expansions, J. Math. Anal. Appl. 399 (2013), no. 1, 1-11. crossref(new window)

3.
D. Y. Kwon, A one-parameter family of Dirichlet series whose coefficients are Sturmian words, J. Number Theory 147 (2015), 824-835. crossref(new window)

4.
M. Lothaire, Algebraic Combinatorics on Words, Cambridge University Press, 2002.

5.
M. Morse and G. A. Hedlund, Symbolic dynamics II. Sturmian trajectories, Amer. J. Math. 62 (1940), 1-42. crossref(new window)